# SDR USAA920081962

- Difficulty date: October 25, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 654544555
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03052980086/002 CRACK ON LT WING LOWER SKIN ATTACH ANGLE AT WBL 135.5, 6 INCHES FORWARD OF REAP SPAR.  REPAIRED LT WING LOWER SKIN ATTACH ANGLE AT WBL 135.5, 6 INCHES FORWARD OF REAR SPAR IAW US AIRWAYS EA NR 100682.
